Boca Raton, FL
A 44-year-old female asked:
Been dizzy and lightheaded for month.doc can't figure out why.i started a new probiotic around same time it began.could this be cause?
1 doctor answer • 4 doctors weighed in
Dr. Robert Uyedaanswered
General Surgery 47 years experience
Not likely,: but it might be worth a trial of stopping it, if it is not essential. If your doctor cannot figure out why, it is unlikely that you will find any help here.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsReviewed >2 years ago
Last updated Dec 25, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.